Children's TYLENOL® Cold + Cough + Runny Nose Oral Suspension, Grape, 4 Fl. Oz
Intended for kids 6 to 11 years of age, Children's TYLENOL® Cold + Cough + Runny Nose Oral Suspension provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, sore throat, runny nose, sneezing, and cough. The formula of this liquid cold medicine also temporarily reduces fever and starts working fast. Each 5-milliliter dose of this children's medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen, 1 milligram of the antihistamine chlorpheniramine maleate, and 5 milligrams of the cough suppressant dextromethorphan HBr. This kids' cold, runny nose, and cough syrup also comes in a kid-friendly grape flavor and is ibuprofen-free, alcohol-free, and aspirin-free, so it's gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, TYLENOL® has been used by parents decade after decade.
- Active Ingredients
- Active ingredients (in each 5 mL)
Acetaminophen 160 mg (Pain Reliever/Fever Reducer)
Chlorpheniramine maleate 1 mg (Antihistamine)
Dextromethorphan HBr 5 mg (Cough Suppressant)
Inactive ingredients: anhydrous citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum
- Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes
- More than 5 doses in 24 hours, which is the maximum daily amount
- With other drugs containing acetaminophen
- Skin reddening
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- To make a child sleepy
- In a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child's prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product.
- If your child has ever had an allergic reaction to this product or any of its ingredients
- Liver disease
- A breathing problem such as chronic bronchitis
- Persistent or chronic cough such as occurs with asthma
- Cough that occurs with too much phlegm (mucus)
- Taking the blood thinning drug warfarin
- Taking sedatives or tranquilizers
- Do not exceed recommended dose (see overdose warning)
- Marked drowsiness may occur
- Sedatives and tranquilizers may increase drowsiness
- Excitability may occur, especially in children
- Pain or cough gets worse or lasts more than 5 days
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present
- Cough comes back or occurs with rash or headache that lasts
Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- Important: Read all product information before using. Keep box for important information.
- This product does not contain directions or complete warnings for adult use
- Do not give more than directed (see overdose warning)
- Shake well before using
- mL = milliliter
- Find right dose on chart below. If possible, use weight to dose; otherwise, use age.
- Remove the child protective cap and squeeze your child's dose into the dosing cup
- Repeat dose every 4 hours, while symptoms last
- Do not give more than 5 times in 24 hours
under 36 (lb), under 4 years, do not use
36-47 (lb), 4 to 5 years, do not use unless directed by a doctor
48-95 (lb), 6 to 11 years, 10 mL
Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.
- Store between 20-25°C (68-77°F)